# SDR CA000824028

- Difficulty date: August 9, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Mtsbsi MU2B30
- Engine: Garrtt TPE3316252M
- Propeller: Hartzl HCB3TN5
- System (JASC): 6114 · Propeller Hub Section
- Part: Bracket
- Part number: B3026
- Condition: Broken
- Location: Pitch Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) PIREP VIBRATION ON INITIAL START-UP, AFTER ENGINE START AND OFF PITCH LOCKS VIBRATION WENT AWAY.UPON INVESTIGATION MAINTENANCE FOUND 2 OUT OF 3 PITCH STOP BRACKETS TO BE BROKEN IN HALF. BROKEN BRACKETS WERE REPLACED WITH NEW ONES, AIRCRAFT WAS GROUND-RUN AND CHECKED SERVICEABLE FOR RETURN TO SERVICE.
